Posted by Denise528 on June 17, 2002, at 10:35:08
In reply to Hypersomnia , posted by glacon on June 12, 2002, at 18:10:09
This time round, I have tried prozac, seroxat, prothiaden, this time round they made me go loopy, really suicidal and agitated. I too am now trying Effexor and although it is relaxing me, I am also experiencing Hypersomnia, going to the gym has not helped. I feel drowsy in the morning and then that passes and I feel flat and depressed.
I have taken SSRIs in the past (4 years ago), they worked wonderfully then and although I experienced some initial drowsiness, I would sleep it off and wake up feeling energised and felt the depression had lifted, this is definately not happening this time. I like you am not sure whether or not to keep on going with this drug. I believe from my own personal experience that if you are going to get any relief from a drug then you will start feeling the effects after two weeks but I doubt if others will agree.